# SDR QXEA200701540

- Difficulty date: October 13, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 15,487 hours, 11,039 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: B, A

## Discrepancy

RNO - FLIGHT 2516, AT CRUISE FLIGHT AT 38,000 FEET RECEIVED A MASTER CAUTION MESSAGE FOR THE CABIN ALTITUDE.  CABIN ALTITUDE CONTINUED TO CLIMB TO 11,400.  THE PASSENGER OXYGEN MASKS DEPLOYED AND STARTED A DESCENT TO A SAFE ALTITUDE.  DIVERTED TO RENO AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE FOUND THE NR 1 SAFETY OUTFLOW VALVE HAD LOOSE INSULATION AROUND IT KEEPING THE VALVE IN THE OPEN POSITION.  CLEARED INSULATION FROM AREA.  PERFORMED A OPERATIONAL CHECK OF THE PRESSURIZATION SYSTEM.  CHECKS GOOD WITH NO DEFECTS.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
